MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TANDEM INTL BIPOLAR 40OD 22ID; PROSTHESISHIPHEMIFEMORALMETALPOLYMERCEMENTEDORUNCEMENTED

SMITH & NEPHEW, INC. TANDEM INTL BIPOLAR 40OD 22ID; PROSTHESISHIPHEMIFEMORALMETALPOLYMERCEMENTEDORUNCEMENTED
Model Number 71324040
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery, after the prosthesis was installed, it was found that the clasp fell off.After repeated installation and replace, the clasp still fell off.Finally a bigger size bipolar was used to complete the surgery.It is unknown if there was a delay.No injury reported.

Brand Name
TANDEM INTL BIPOLAR 40OD 22ID
Common Device Name
PROSTHESISHIPHEMIFEMORALMETALPOLYMERCEMENTEDORUNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9951743
Report Number1020279-2020-01262
Device Sequence Number16962064
Product Code KWY
UDI-Device Identifier03596010494313
UDI-Public03596010494313
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71324040
Device Catalogue Number71324040
Device Lot Number17EM20787
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2020
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date04/11/2020
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR